# SDR ZZDA2008152

- Difficulty date: August 23, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1703651
- Condition: Missing
- Location: Row 26 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT ROW 26 DEF DOES NOT ILLUMINATE.  ELECTRICAL CONNECTOR AT BASE OF SEAT WAS TORN OFF/MISSING.  FOUND DURING SERVICE CHECK.  REPLACED AIRCRAFT SIDE ELECTRICAL CONNECTOR AT SEAT ROW 26 DEF PER SWPM 20-20, WDM 33-51-14.  OPS CHECK GOOD PER AMM 33-51-00.
